MAUDE Adverse Event Report: INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM SHELL, SHORT 29MM, FLAREHAWK9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

INTEGRITY IMPLANTS INC FLAREHAWK INTERBODY FUSION SYSTEM SHELL, SHORT 29MM, FLAREHAWK9; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Model Number ASY-00044
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The reported event was unable to be confirmed due to limited information received from the customer.The device history record was reviewed, and no discrepancies were found.A review of the complaint history determined that no further action was required as no trends were identified.A root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Integrity implants will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient underwent an initial transforaminal lumbar interbody fusion procedure.Subsequently, the patient underwent a revision procedure due to unknown reasons approximately six (6) weeks later.No additional patient consequences were reported.Attempts have been made and additional information on the reported event is unavailable.

Brand Name
FLAREHAWK INTERBODY FUSION SYSTEM SHELL, SHORT 29MM, FLAREHAWK9
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
INTEGRITY IMPLANTS INC
354 hiatt drive
palm beach gardens FL 33418
MDR Report Key11484705
Report Number3012797630-2021-00009
Device Sequence Number19686206
Product Code MAX
UDI-Device Identifier00810004723542
UDI-Public(01)00810004723542(10)10190039
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182114
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASY-00044
Device Catalogue NumberFHTACS0027SB
Device Lot Number04190113
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2020
Initial Report FDA Received Date03/15/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SHIM, 12MM X 29MM, 6 DEGREE, FHTAS30627X, 11190001
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR